# SDR U2RA202009200020

- Difficulty date: August 1, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 65B0207052
- Part serial: 000229
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 57-946-01-01 FOUND RIGHT WING TRAILING EDGE FLAP INBOARD PHENOLIC RUB-STRIP DAMAGED.  REPAIRED PER VT-SAA EA 747-5740-56-A8506 REV A.
